# SDR UPS02839594

- Difficulty date: September 19, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 561094943
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN L8R CRACKED AT FS 120.   INSTALLED SPLICE FITTING AND LONGERON IAW DC8 SRM 51-1-20D AND 51-1- 21 AND DC8 SRM 53-2-2 REPLACE LONG SECTION IAW DAC DWG 5610949, ALOD INED AND PRIMED IAW DC8 SRM 51-1-8
